im not sure why, but my doctor told me to never take diet pills. are hypo are hyper? there also warning on my medication that says not to take diet pills and if u look on the back of diet pills most of them say "do not take if you have thyroid disease", even alli says it cuz i looked into taking that. you might also want to look out for other medicines like cold and flu meds, they say not to take with thyroid disease but i have found that some cold meds that are for people with diabetes or high blood pressure do not say that. hope this helps =)
Most of the time the warnings are for when you're hyperthyroid. That's because diet pills and cold medicines contain ingredients that cause rapid heartbeat and high blood pressure, and if you're hyper, that's the last thing you want to be messing with.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.